Vol. 260, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the degrees of matrix coefficients of intertwining operators

Tobias Finis, Erez Lapid and Werner Müller

Vol. 260 (2012), No. 2, 433–456
Abstract

We state and discuss a general conjectural bound on the degrees of matrix coefficients of intertwining operators for reductive groups over p-adic fields and a supplementary uniformity conjecture for reductive groups over number fields. We prove both conjectures for the groups GL(r) and obtain partial results for other groups.

Keywords
p-adic reductive groups, intertwining operators
Mathematical Subject Classification 2010
Primary: 20G25, 20G30
Secondary: 11F85
Milestones
Received: 11 June 2012
Accepted: 6 August 2012
Published: 30 November 2012
Authors
Tobias Finis
Institut für Mathematik
Freie Universität Berlin
Arnimallee 3
D-14195 Berlin
Germany
Erez Lapid
Einstein Institute of Mathematics
The Hebrew University of Jerusalem
91904 Jerusalem
Israel
Werner Müller
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany